# SDR AALA202106149020

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 83,136 hours, 10,082 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: R4 Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R LAV DOOR HANDLE DIFFICULT TO TURN. ADJUSTED LAVATORY 4R PER ENGINEERING SERVICE ORDER 21411 DOOR LATCH PER ENGINEERING SERVICE ORDER & DOOR KNOB.
